Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at May 31, 2018, 1:02 PM EDT for Manatee County, Florida. It took effect at May 31, 2018, 4:00 PM EDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2018, 1:02 PM EDT (17:02 UTC)
- In effect from
- May 31, 2018, 4:00 PM EDT
- Expired
- Jun 3, 2018, 4:00 AM EDT
- In force
- 60 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 12.18 ft at Jun 1, 2018, 12:00 PM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
721
WGUS42 KTBW 311702
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
102 PM EDT Thu May 31 2018
...The National Weather Service in Tampa Fl has issued a Flood
Warning for the following rivers...
Manatee River Near Myakka Head
.Heavy rain over the past weeks has caused rivers and creeks
to rise across the area. Levels will need to be monitored
closely the next few days as more rain is in the forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-010602-
/O.NEW.KTBW.FL.W.0009.180531T2000Z-180603T0800Z/
/MKHF1.1.ER.180531T2000Z.180601T1800Z.180603T0200Z.NO/
102 PM EDT Thu May 31 2018
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Manatee River Near Myakka Head
* From this afternoon until late Saturday night.
* At 12 PM Thursday the stage was...10.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this
afternoon and continue to rise to near 11.6 feet by tomorrow
evening.the river is expected to fall below flood stage by Saturday
before midnight.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.6 feet
on Aug 24 1985.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Manatee
Myakka Head 11.0 10.7 Thu 12 PM 11.5 11.5 10.5 9.1 7.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$6 follow-up statements
288
WGUS82 KTBW 312025
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
425 PM EDT Thu May 31 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Heavy rain over the past several days has caused rivers to rise to flood level. We will continue to monitor these rivers closely over the next couple days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-012024-
/O.EXT.KTBW.FL.W.0007.180531T2048Z-180605T0900Z/
/LITF1.1.ER.180531T2048Z.180602T0600Z.180605T0300Z.NO/
425 PM EDT Thu May 31 2018
...Flood Warning extended until late Monday night...
The Flood Warning continues for
The Alafia River At Lithia
* From late this afternoon through late Monday night.
* At 4 PM Thursday the stage was 12.9 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river is forecast to rise above flood stage by late this
afternoon and continue to rise to near 14.6 feet by Saturday
evening. The river is expected to fall below flood stage by Monday
before midnight.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and
Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.6 feet
on Feb 23 1936.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Alafia
Lithia 13.0 12.9 Thu 04 PM 14.0 14.6 14.5 13.8 12.4
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-012024-
/O.EXT.KTBW.FL.W.0009.000000T0000Z-180603T1400Z/
/MKHF1.1.ER.180531T1845Z.180602T0600Z.180603T0800Z.NO/
425 PM EDT Thu May 31 2018
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Sunday morning.
* At 3 PM Thursday the stage was 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 11.6 feet by early Saturday
morning. The river is expected to fall below flood stage Sunday
morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.6 feet
on Aug 24 1985.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Manatee
Myakka Head 11.0 11.0 Thu 03 PM 11.4 11.5 10.8 8.7 7.2
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-012024-
/O.CON.KTBW.FL.W.0006.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.180528T0200Z.180604T0000Z.000000T0000Z.NO/
425 PM EDT Thu May 31 2018
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 3 PM Thursday the stage was 7.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.5 feet by Monday morning
then begin falling.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at
Myakka State Park flood.
* Flood history...This compares to a previous crest of 7.5 feet
on Sep 15 1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7.0 7.1 Thu 03 PM 7.2 7.3 7.4 7.5 7.4
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-012024-
/O.CON.KTBW.FL.W.0008.000000T0000Z-000000T0000Z/
/ARHF1.1.ER.180531T1052Z.180602T1800Z.000000T0000Z.NO/
425 PM EDT Thu May 31 2018
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until further notice.
* At 3 PM Thursday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.5 feet by Saturday
evening then begin falling.
* Impact...at 14.0 feet...Buildings in Hidden Acres flood.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal
palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 13.5 feet
on Aug 27 1953.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Horse Creek
Arcadia 12.0 12.4 Thu 03 PM 13.0 13.4 13.5 13.1 12.7
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$917
WGUS82 KTBW 010108
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
908 PM EDT Thu May 31 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
Horse Creek Near Arcadia
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Heavy rain over the past several days has caused rivers to rise to flood level. We will continue to monitor these rivers closely over the next couple of days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-020107-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-180604T1800Z/
/LITF1.1.ER.180531T2018Z.180601T1200Z.180604T1200Z.NO/
908 PM EDT Thu May 31 2018
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Alafia River At Lithia
* Until Monday afternoon.
* At 8 PM Thursday the stage was 13.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 14.4 feet by tomorrow
morning. The river is expected to fall below flood stage Monday
morning.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Flood history...This compares to a previous crest of 14.4 feet
on Dec 27 2002.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Alafia
Lithia 13.0 13.7 Thu 08 PM 14.4 14.3 13.7 13.0 11.6
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-012200-
/O.EXT.KTBW.FL.W.0009.000000T0000Z-180601T2200Z/
/MKHF1.1.ER.180531T1845Z.180601T0600Z.180601T1600Z.NO/
908 PM EDT Thu May 31 2018
...Flood Warning extended until Friday evening...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Friday evening.
* At 8 PM Thursday the stage was 11.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 11.3 feet by after midnight
tomorrow. The river is expected to fall below flood stage tomorrow
early afternoon.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.3 feet
on Aug 10 1983.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Manatee
Myakka Head 11.0 11.2 Thu 08 PM 11.2 10.0 8.4 7.0 6.2
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-020107-
/O.CON.KTBW.FL.W.0006.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.180528T0200Z.180603T1200Z.000000T0000Z.NO/
908 PM EDT Thu May 31 2018
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 8 PM Thursday the stage was 7.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.5 feet by Sunday evening
then begin falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Flood history...This compares to a previous crest of 7.5 feet
on Sep 15 1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Myakka
Myakka Rive 7.0 7.1 Thu 08 PM 7.2 7.3 7.5 7.5 7.4
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-020107-
/O.EXT.KTBW.FL.W.0008.000000T0000Z-180605T0300Z/
/ARHF1.1.ER.180531T1052Z.180602T0000Z.180604T2100Z.NO/
908 PM EDT Thu May 31 2018
...Flood Warning extended until Monday evening...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until Monday evening.
* At 8 PM Thursday the stage was 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.9 feet by tomorrow
evening. The river is expected to fall below flood stage Monday
afternoon.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Flood history...This compares to a previous crest of 12.9 feet
on Aug 25 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Horse Creek
Arcadia 12.0 12.5 Thu 08 PM 12.8 12.9 12.8 12.2 11.6
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$190
WGUS82 KTBW 011054
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
654 AM EDT Fri Jun 1 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
.The crests have been updated on the Manatee River and Alafia River
to account for additional heavy runoff that occured due to the
previous several days of heavy rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-021054-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-180603T1000Z/
/LITF1.1.ER.180531T2018Z.180601T1200Z.180603T0400Z.NO/
654 AM EDT Fri Jun 1 2018
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Alafia River At Lithia
* Until Sunday morning.
* At 06 AM Friday the stage was 15.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 15.3 feet by this morning.
The river is expected to fall below flood stage early Sunday
morning.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and
Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 15.3 feet
on Sep 28 1994.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Alafia
Lithia 13.0 15.1 Fri 06 AM 13.8 12.5 10.8 9.2 MSG
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-021054-
/O.EXT.KTBW.FL.W.0009.000000T0000Z-180602T1100Z/
/MKHF1.1.ER.180531T1845Z.180601T1800Z.180602T0500Z.NO/
654 AM EDT Fri Jun 1 2018
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Saturday morning.
* At 06 AM Friday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 11.9 feet by this afternoon.
The river is expected to fall below flood stage after midnight
tomorrow.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.9 feet
on Aug 12 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Manatee
Myakka Head 11.0 11.5 Fri 06 AM 10.3 8.0 6.7 6.0 MSG
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$262
WGUS82 KTBW 011527
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1127 AM EDT Fri Jun 1 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
Horse Creek Near Arcadia
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.The crests have been updated on the Manatee River and Alafia River
to account for additional heavy runoff that occured due to the
previous several days of heavy rainfall and expected possible heavy
rainfall through the remainder of today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-021526-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-180604T2024Z/
/LITF1.1.ER.180531T2018Z.180602T0000Z.180604T1424Z.NO/
1127 AM EDT Fri Jun 1 2018
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Alafia River At Lithia
* Until Monday afternoon.
* At 11 AM Friday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 15.8 feet by this evening.
The river is expected to fall below flood stage late Monday
morning.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way
downstream of State Road 640 are completely covered by water. One
home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and
Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 15.9 feet
on Jul 9 1939.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Alafia
Lithia 13.0 15.4 Fri 11 AM 15.7 14.9 13.2 11.3 9.8
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-021526-
/O.EXT.KTBW.FL.W.0009.000000T0000Z-180602T2254Z/
/MKHF1.1.ER.180531T1845Z.180602T0000Z.180602T1654Z.NO/
1127 AM EDT Fri Jun 1 2018
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Saturday evening.
* At 10 AM Friday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.7 feet by this evening.
The river is expected to fall below flood stage tomorrow early
afternoon.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 12.7 feet
on Aug 17 1983.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Manatee
Myakka Head 11.0 12.1 Fri 10 AM 11.9 9.0 7.0 6.2 5.7
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-021526-
/O.CON.KTBW.FL.W.0006.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.180528T0200Z.180603T0000Z.000000T0000Z.NO/
1127 AM EDT Fri Jun 1 2018
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 11 AM Friday the stage was 7.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.5 feet by early Monday
morning then begin falling.
* Impact...at 8.5 feet...Most of Myakka State Park is closed.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at
Myakka State Park flood.
* Flood history...This compares to a previous crest of 7.5 feet
on Sep 15 1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Myakka
Myakka Rive 7.0 7.2 Fri 11 AM 7.4 7.5 7.5 7.4 7.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-021526-
/O.EXT.KTBW.FL.W.0008.000000T0000Z-000000T0000Z/
/ARHF1.1.ER.180531T1052Z.180603T1200Z.000000T0000Z.NO/
1127 AM EDT Fri Jun 1 2018
...Flood Warning extended until further notice...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until further notice.
* At 10 AM Friday the stage was 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.0 feet by Sunday early
afternoon then begin falling.
* Impact...at 14.0 feet...Buildings in Hidden Acres flood.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal
palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 13.0 feet
on Sep 14 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Horse Creek
Arcadia 12.0 12.5 Fri 10 AM 12.7 13.0 13.0 12.6 12.1
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$014
WGUS82 KTBW 020148
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
948 PM EDT Fri Jun 1 2018
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Manatee River Near Myakka Head
Horse Creek Near Arcadia
...The Flood Warning continues for the following rivers in Florida...
Myakka River At Myakka River State Park
.Residual runoff from heavy rains earlier in the week continue to
cause elevated water levels along some of the local rivers for the
next few days. We will closely monitor the water levels over the
weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-030148-
/O.EXT.KTBW.FL.W.0007.000000T0000Z-180604T0800Z/
/LITF1.1.ER.180531T2018Z.180601T1845Z.180604T0200Z.NO/
948 PM EDT Fri Jun 1 2018
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
The Alafia River At Lithia
* Until late Sunday night.
* At 9 PM Friday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by Sunday before
midnight.
* Impact...at 15.0 feet...Additional residences downstream of State
Road 640 bridge begin flooding.
* Flood history...This compares to a previous crest of 15.4 feet
on Aug 20 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Alafia
Lithia 13.0 15.4 Fri 09 PM 15.1 13.9 12.0 10.2 9.2
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC081-021700-
/O.EXT.KTBW.FL.W.0009.000000T0000Z-180602T1700Z/
/MKHF1.1.ER.180531T1845Z.180601T1700Z.180602T1100Z.NO/
948 PM EDT Fri Jun 1 2018
...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Saturday afternoon.
* At 9 PM Friday the stage was 11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow
morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.6 feet
on Aug 24 1985.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Manatee
Myakka Head 11.0 11.6 Fri 09 PM 10.9 7.9 6.7 6.0 5.4
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-030148-
/O.CON.KTBW.FL.W.0006.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.180528T0200Z.180603T1200Z.000000T0000Z.NO/
948 PM EDT Fri Jun 1 2018
The Flood Warning continues for
The Myakka River At Myakka River State Park
* Until further notice.
* At 9 PM Friday the stage was 7.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.6 feet by Sunday early
afternoon then begin falling.
* Impact...at 8.0 feet...The main road at Myakka State Park floods.
* Flood history...This compares to a previous crest of 7.6 feet
on Sep 1 1939.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Myakka
Myakka Rive 7.0 7.4 Fri 09 PM 7.4 7.6 7.5 7.5 7.3
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-030148-
/O.EXT.KTBW.FL.W.0008.000000T0000Z-180606T2100Z/
/ARHF1.1.ER.180531T1052Z.180603T1200Z.180606T1500Z.NO/
948 PM EDT Fri Jun 1 2018
...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until Wednesday afternoon.
* At 9 PM Friday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.9 feet by Sunday morning.
The river is expected to fall below flood stage late Wednesday
morning.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Flood history...This compares to a previous crest of 12.9 feet
on Aug 25 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Horse Creek
Arcadia 12.0 12.2 Fri 09 PM 12.5 12.9 12.9 12.6 12.1
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$695
WGUS82 KTBW 021102
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
702 AM EDT Sat Jun 2 2018
...The Flood Warning is canceled for the following rivers in
Florida...
Manatee River Near Myakka Head
Horse Creek Near Arcadia
.Water levels have fallen just below flood stage on the Manatee
River and Horse Creek and the flood warning has been canceled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-021132-
/O.CAN.KTBW.FL.W.0009.000000T0000Z-180602T1700Z/
/MKHF1.1.ER.180531T1845Z.180601T1700Z.180602T0626Z.NO/
702 AM EDT Sat Jun 2 2018
The Flood Warning is cancelled for
The Manatee River Near Myakka Head
* At 06 AM Saturday the stage was 10.5 feet.
* No flooding is currently forecast.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Manatee
Myakka Head 11.0 10.5 Sat 06 AM 10.3 7.2 6.3 5.8 5.4
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-021132-
/O.CAN.KTBW.FL.W.0008.000000T0000Z-180606T2100Z/
/ARHF1.1.ER.180531T1052Z.180601T1245Z.180602T0745Z.NO/
702 AM EDT Sat Jun 2 2018
The Flood Warning is cancelled for
The Horse Creek Near Arcadia
* At 06 AM Saturday the stage was 11.9 feet.
* No flooding is currently forecast.
* Flood stage is 12.0 feet.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Horse Creek
Arcadia 12.0 11.9 Sat 06 AM 11.9 11.5 11.2 10.5 9.8
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at May 31, 9:46 AM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 31, 9:46 AM EDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 946 AM EDT Thu May 31 2018 .MORNING UPDATE... Spotty shower activity continues to develop this morning as winds shift to the southwest. This activity will gradually shift inland through afternoon, with thunderstorm coverage increasing from 18z on, mainly east of the I-75 corridor. Warm and muggy conditions expected as highs climb into the to upper 80s with abundant low level moisture. Only minor tweaks were made to the forecast today to account for recent shower development near Tampa Bay. Otherwise, things appear to be on track. && .AVIATION (12z TAFs)... Spotty showers will develop this morning near the coast and shift inland by 18z...where thunderstorms will be more likely. Winds to become south/southwest at all terminals through afternoon, then light and variable after 00z. && .MARINE... High pressure to remain over the waters through the end of the week with light winds shifting onshore each afternoon. A weak front will approach the region over the weekend, with increasing westerly winds, possibly approaching cautionary levels Sunday into early next week. && .Preliminary Point Temps/PoPs... TPA 89 76 89 75 / 30 20 40 20 FMY 89 74 90 73 / 60 10 50 40 GIF 90 73 91 72 / 70 50 60 40 SRQ 87 74 88 75 / 30 10 30 20 BKV 89 71 90 72 / 40 20 30 20 SPG 88 76 89 75 / 30 10 30 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE/FIRE WEATHER...84/Austin UPPER AIR...25/Davis DECISION SUPPORT...24/Hubbard
Hazardous weather outlook, May 31, 5:50 AM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 550 AM EDT Thu May 31 2018 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-312200- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 550 AM EDT Thu May 31 2018 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Isolated to scattered thunderstorms with scattered to numerous showers are expected through tonight. Thunderstorms that develop will be capable of producing strong gusty winds...locally heavy rains...and frequent deadly lightning strikes. ...RIVER FLOOD IMPACT... Some area rivers are at or approaching flood stage. Residents living along rivers or faster flowing streams should remain aware of water levels and be ready to move to higher ground should flooding be observed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. ...THUNDERSTORM IMPACT... Isolated to scattered thunderstorms are expected each day... especially in the afternoons and early evenings. Thunderstorms will be capable of producing strong gusty winds...locally heavy rains...and frequent deadly lightning strikes. ...RIVER FLOOD IMPACT... Some area rivers will continue at or near flood state for the next few days. Residents living along rivers or faster flowing streams should remain aware of water levels and be ready to move to higher ground should flooding be observed. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 4:20 PM EDT | Special Weather Statement | TBW | Hillsborough | 40 min |
| May 31, 6:14 PM EDT | Areal Flood Advisory | TBW | Highlands | 61 min |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.